Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

See a dark transparent circle on moving the eye suddenly while keeping head down, diagnosed with posterior virtuous detachment. Help?

when I move my eye suddenly or when I move them up while my head is facing down little bit I see a dark transparent circle as if someone is pressing on a plasma TV screen. I did lasik one year ago and I can see well but I got a lot of floaters . I have been seen by a doctor three months ago and told me your ratina is fine but you have posterior virtuous detachment.
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Nov 2012
You seem to be suffering from myopia .myopes have weak retina and large eye balls. Posterior vitreous detachment is known occurrence in myopes , you will have to be always watchful about sudden increase in floaters, flashes and sudden fall in vision. Consult a retina specialist annually or if ever these symptoms occur. Avoid injuries to your eye or sudden heavy weight lifting. Presently get a retina consultation at your ease if you have not done that yet.
Take care
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor